# SDR IXXA96103

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Part number: 7000010202
- Condition: Intermittent
- Location: Lt Main Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SAN, LANDING GEAR UNSAFE LIGHT ILLUMINATED ACCOMPANIED BY THE WARNING HORN WHEN FLAPS SELECTED TO 50 DEGREES.  GEAR CYCLED SEVERAL TIMES UNTIL SAFE INDICATION WAS OBTAINED.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE LEFT DOWNLOCK SWITCH AND OPERATIONALLY CHECKED THE SYSTEM IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
